Alert archive / West Virginia / Wind Chill Warnings in 2019

Wind Chill Warning 3, NWS Charleston, WV

January 31, 2019Pocahontas County, Randolph County, West Virginia

NWS Charleston, WV issued this wind chill warning at Jan 31, 2019, 9:58 AM EST for Pocahontas County, Randolph County, West Virginia. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 31, 2019, 9:58 AM EST (14:58 UTC)
Expired
Jan 31, 2019, 12:50 PM EST
In force
3 hr
Issued by
NWS Charleston, WV

Counties Pocahontas County, WV, Randolph County, WV

The radar

The Charleston,WV radar (KRLX), 157 km from the middle of the area, began a volume at 15:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 3.0 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2019-01-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2019-01-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
785 m above ground
0-6 km bulk shear
99 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
285 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

381 
WWUS41 KRLX 311458
WSWRLX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Charleston WV
958 AM EST Thu Jan 31 2019

WVZ523-526-312300-
/O.CAN.KRLX.WC.W.0002.000000T0000Z-190201T0300Z/
/O.NEW.KRLX.WC.W.0003.190131T1500Z-190201T0300Z/
Northwest Pocahontas-Southeast Randolph-
Including the cities of Snowshoe and Harman
958 AM EST Thu Jan 31 2019

...WIND CHILL WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WHAT...Dangerously cold wind chills as low as 30 below zero 
  expected.

* WHERE...Northwest Pocahontas and Southeast Randolph Counties.

* WHEN...Until 10 PM EST this evening.

* ADDITIONAL DETAILS...The cold wind chills could cause 
  frostbite on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Warning means the combination of very cold air and
the wind will create dangerously low wind chill values. Frostbite
can occur quickly and even hypothermia or death if precautions
are not taken. 

&&

$$

OHZ066-311800-
/O.CAN.KRLX.WC.W.0002.000000T0000Z-190131T1800Z/
/O.NEW.KRLX.WC.Y.0004.190131T1500Z-190131T1800Z/
Perry-
Including the cities of New Lexington, Crooksville, and Somerset
958 AM EST Thu Jan 31 2019

...WIND CHILL ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
...WIND CHILL WARNING IS CANCELLED...

* WHAT...Very cold wind chills as low as 15 below zero expected.

* WHERE...Perry County.

* WHEN...Until 1 PM EST this afternoon.

* ADDITIONAL DETAILS...The cold wind chills could result in 
  hypothermia if precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves. 

&&

$$

OHZ067-075-076-WVZ010-011-311800-
/O.CAN.KRLX.WC.Y.0003.000000T0000Z-190131T1800Z/
/O.NEW.KRLX.WC.Y.0004.190131T1500Z-190131T1800Z/
Morgan-Athens-Washington-Pleasants-Tyler-
Including the cities of McConnelsville, Stockport, Athens, 
Marietta, Belpre, St. Marys, Belmont, Paden City, Sistersville, 
and Middlebourne
958 AM EST Thu Jan 31 2019

...WIND CHILL ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

* WHAT...Very cold wind chills as low as 10 below zero expected.

* WHERE...In Ohio, Morgan, Athens and Washington Counties. In 
  West Virginia, Pleasants and Tyler Counties.

* WHEN...Until 1 PM EST this afternoon.

* ADDITIONAL DETAILS...The cold wind chills could result in 
  hypothermia if precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves. 

&&

$$

WVZ009-017>020-028>032-039-040-515>522-524-525-311800-
/O.CAN.KRLX.WC.Y.0003.000000T0000Z-190131T1800Z/
/O.NEW.KRLX.WC.Y.0004.190131T1500Z-190131T1800Z/
Wood-Wirt-Calhoun-Ritchie-Doddridge-Braxton-Gilmer-Lewis-Harrison-
Taylor-Upshur-Barbour-Northwest Raleigh-Southeast Raleigh-
Northwest Fayette-Southeast Fayette-Northwest Nicholas-
Southeast Nicholas-Northwest Webster-Southeast Webster-
Southeast Pocahontas-Northwest Randolph-
Including the cities of Parkersburg, Vienna, Elizabeth, 
Grantsville, Harrisville, Pennsboro, West Union, Sutton, 
Gassaway, Burnsville, Glenville, Weston, Clarksburg, Bridgeport, 
Grafton, Buckhannon, Philippi, Belington, Bradley, Prosperity, 
Sophia, Beckley, Oak Hill, Fayetteville, Montgomery, 
Meadow Bridge, Summersville, Craigsville, Birch River, Richwood, 
Holly River State, Webster Springs, Cowen, Marlinton, and Elkins
958 AM EST Thu Jan 31 2019

...WIND CHILL ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

* WHAT...Very cold wind chills as low as 15 below zero expected.

* WHERE...Portions of central, northeast, northern and southeast 
  West Virginia.

* WHEN...Until 1 PM EST this afternoon.

* ADDITIONAL DETAILS...The cold wind chills could result in 
  hypothermia if precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves. 

&&

$$

KYZ105-WVZ005-006-013>015-026-027-311600-
/O.CAN.KRLX.WC.Y.0003.000000T0000Z-190131T1500Z/
Lawrence KY-Wayne-Cabell-Lincoln-Putnam-Kanawha-Boone-Clay-
Including the cities of Louisa, Kenova, Ceredo, Wayne, 
Huntington, Harts, Alum Creek, Hamlin, Teays Valley, Hurricane, 
Charleston, South Charleston, Saint Albans, Madison, and Clay
958 AM EST Thu Jan 31 2019

...WIND CHILL ADVISORY IS CANCELLED...


$$

KYZ101>103-OHZ083>087-WVZ007-008-016-311600-
/O.CAN.KRLX.WC.Y.0003.000000T0000Z-190131T1800Z/
Greenup-Carter-Boyd-Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-
Mason-Jackson WV-Roane-
Including the cities of Flatwoods, Greenup, Grayson, Olive Hill, 
Ashland, Jackson, Wellston, Oak Hill, McArthur, Hamden, Pomeroy, 
Gallipolis, Ironton, South Point, Point Pleasant, New Haven, 
Ravenswood, Ripley, and Spencer
958 AM EST Thu Jan 31 2019

...WIND CHILL ADVISORY IS CANCELLED...


$$

ABE
1 follow-up statement
887 
WWUS41 KRLX 311750
WSWRLX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Charleston WV
1250 PM EST Thu Jan 31 2019

WVZ523-526-010200-
/O.CAN.KRLX.WC.W.0003.000000T0000Z-190201T0300Z/
/O.NEW.KRLX.WC.Y.0005.190131T1800Z-190201T0300Z/
Northwest Pocahontas-Southeast Randolph-
Including the cities of Snowshoe and Harman
1250 PM EST Thu Jan 31 2019

...WIND CHILL ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...
...WIND CHILL WARNING IS CANCELLED...

* WHAT...Very cold wind chills as low as 20 below zero expected.

* WHERE...Northwest Pocahontas and Southeast Randolph Counties.

* WHEN...Until 10 PM EST this evening.

* ADDITIONAL DETAILS...The cold wind chills could cause 
  frostbite on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves. 

&&

$$

OHZ066-067-075-076-WVZ009>011-017>020-028>032-039-040-515>522-524-
525-311900-
/O.CAN.KRLX.WC.Y.0004.000000T0000Z-190131T1800Z/
Perry-Morgan-Athens-Washington-Wood-Pleasants-Tyler-Wirt-Calhoun-
Ritchie-Doddridge-Braxton-Gilmer-Lewis-Harrison-Taylor-Upshur-
Barbour-Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Southeast Pocahontas-
Northwest Randolph-
Including the cities of New Lexington, Crooksville, Somerset, 
McConnelsville, Stockport, Athens, Marietta, Belpre, Parkersburg,
Vienna, St. Marys, Belmont, Paden City, Sistersville, 
Middlebourne, Elizabeth, Grantsville, Harrisville, Pennsboro, 
West Union, Sutton, Gassaway, Burnsville, Glenville, Weston, 
Clarksburg, Bridgeport, Grafton, Buckhannon, Philippi, Belington,
Bradley, Prosperity, Sophia, Beckley, Oak Hill, Fayetteville, 
Montgomery, Meadow Bridge, Summersville, Craigsville, 
Birch River, Richwood, Holly River State, Webster Springs, Cowen,
Marlinton, and Elkins
1250 PM EST Thu Jan 31 2019

...WIND CHILL ADVISORY IS CANCELLED...

Temperatures are rebounding and wind chills, while still cold, no
longer meet wind chill advisory criteria.

$$

ABE

What forecasters said that day

The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this wind chill warning went out at Jan 31, 6:18 AM EST, 3 hours 40 minutes earlier.

Area forecast discussion, Jan 31, 6:18 AM EST, 3 hours 40 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
618 AM EST Thu Jan 31 2019

.SYNOPSIS...
Arctic high pressure drifts east. Next system brings snow late
Thursday night and Friday, mainly north. Milder for the
weekend, and into the next work week, as systems approach.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 620 AM Thursday...

Sky and temperature grid updates. Getting some last minute
cooling here at the office with the departed mid level clouds.

As of 255 AM Thursday...

In the immediate term, southern CWA mid level cloud cover is
keeping the radiative cooling effects in check, but it still is
another very cold night. Locations further north are primarily a
couple degrees below zero, and EKN is pushing the -10F mark.

Complicated setup for the next snow for the area, primarily the
northern half of the CWA, after 00Z Friday. Warm front develops
along the Ohio valley and will push slowly to the north while an
upper level wave drops in the back side of the cyclonic flow
from the upper midwest. From the previous forecast, have backed
off the amounts on the first 12 in the counties to the east by
slowing the timing a tad.

In the end, this is the beginning of a marked change in
airmasses as there will significant recovery in the thicknesses
and 850mb temperatures going forward. Still will be a cold day
and overnight below freezing for the near term despite the
beginning of the upward trend.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY NIGHT/...
As of 545 AM Thursday...

Major pattern change ensues this period, as long wave trough
along the east coast moves well offshore, and is replaced by a
long wave ridge over the Rockies. This complicates precipitation
type with a system impacting the area right at the start of the
period, and then takes temperatures well above normal by Sunday.

A west to east oriented warm front bisects the forecast area
first thing Friday morning, and then a mid level flat wave
pushes through the forecast area friday morning, along with a
weak surface reflection. The better warm advection and
isentropic lift occurs north of the warm front, near a right
rear jet entrance region, across northern portions of the
forecast area. Precipitation is maximized, and in the form of
snow given the very cold air in place and saturated profile with
lift through the favored dendritic growth thermal zone of minus
12C to minus 18C. The likelihood for precipitation also
increase farther south for a time Friday morning, but
temperatures there climb above freezing surface and aloft.
Thus, snow southern portions of the area should change to rain
Friday morning, and this transition pushes into north central
WV by Friday afternoon.

Precipitation amounts Friday range from less than a tenth of an
inch over the middle Ohio Valley and southwest Virginia, to a
third of an inch over the northern WV mountains. This translates
to an inch or two snowfall across the northern lowlands Friday
morning, with two to four in the northern mountains, and then
less than an inch additional accumulation for the northern
lowlands of WV Friday afternoon, and another inch or two in the
northern mountains.

Snow falling on cold surfaces Friday is likely to create
hazardous driving conditions, including at least the morning
commute, across northern portions of the county warning area.
Will continue to carry the threat in the HWO as, if confidence
increases in these snow amounts and impacts, then advisories
would be needed for these areas.

Light south to southwest low level flow in the wake of the
system friday night spells no new push of cold or dry air. As
the mid levels dry out, precipitation tapers off Friday night
as light mixed precipitation, drizzle and freezing drizzle.

High pressure actually builds back toward the area from the
middle Atlantic over the weekend, but, with south to southwest
flow on its back side over the forecast area, and the upper
level ridge crossing, the weekend features warmer, along with
dry, weather.

Central guidance temperatures were adjusted upward slightly
Friday night, and reflect the marked warming trend this period,
although stratus may stiff-arm the warming a bit on Saturday.

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
As of 545 AM Thursday...

In a highly progressive pattern, this period features a
reversal from the short term, as the east coast long wave trough
moves well offshore, and the long wave ridge over the Rockies
moves east, reaching the Appalachians, at least by Thursday.

A short wave trough lifting out ahead of the long wave to the
west, pushes a system, with rain, toward the area Monday,
before lifting north of the area by Tuesday morning. After mild
and mostly dry Tuesday, one or two more short wave troughs
lifting through ahead of the long wave, track closer to the area
late Tuesday into Wednesday. The progressive long wave trough
then finally pushes a cold front through the area Wednesday or
Wednesday night. Timing differences also show up by this time
period, but models are generally not too widely diverged for a
day 7 projection, the long wave dominance of the pattern likely
being a factor.

Central guidance reflects the well above normal temperatures
through Wednesday night. Adjusted its jumpy hourly temperatures
in cold advection Thursday morning, when the chance for snow
showers returns in the wake of the cold front.

&&

.AVIATION /12Z THURSDAY THROUGH MONDAY/...
As of 1235 AM Thursday...

Scattered mid and upper level clouds through the day, but will
thicken on the western edge of the area in southeastern Ohio to
the Ohio River as a warm front gets established. Eventually,
ceilings lower from PKB to CKB as light snow overspreads late in
the forecast after 07Z Friday. IFR visibilities a good bet in
this snow activity, and ceilings will come down to MVFR 2-3kft
type levels.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z FRIDAY...

FORECAST CONFIDENCE: High.

ALTERNATE SCENARIOS: Timing of snow may vary after 06Z tonight.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE               THU 01/31/19
UTC 1HRLY       10   11   12   13   14   15   16   17   18   19   20   21
EST 1HRLY       05   06   07   08   09   10   11   12   13   14   15   16
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 12Z FRIDAY...
IFR possible in rain/snow Thursday night/Friday, light mixed
precipitation and drizzle Friday night, and stratus into the
weekend.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Wind Chill Advisory until 1 PM EST this afternoon for
     WVZ007>011-016>020-028>032-039-040-515>522-524-525.
     Wind Chill Warning until 10 PM EST this evening for WVZ523-526.
     Wind Chill Advisory until 10 AM EST this morning for WVZ005-
     006-013>015-026-027.
OH...Wind Chill Advisory until 1 PM EST this afternoon for OHZ067-
     075-076-083>087.
     Wind Chill Warning until 1 PM EST this afternoon for OHZ066.
KY...Wind Chill Advisory until 1 PM EST this afternoon for
     KYZ101>103.
     Wind Chill Advisory until 10 AM EST this morning for KYZ105.
VA...None.

&&

SYNOPSIS...26/TRM
NEAR TERM...26
SHORT TERM...TRM
LONG TERM...TRM
AVIATION...26
Hazardous weather outlook, Jan 31, 5:52 AM EST, 4 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
552 AM EST Thu Jan 31 2019

OHZ067-075-076-083>085-WVZ009>011-017>020-028>032-039-040-521-522-
525-011100-
Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Wood-Pleasants-
Tyler-Wirt-Calhoun-Ritchie-Doddridge-Braxton-Gilmer-Lewis-Harrison-
Taylor-Upshur-Barbour-Northwest Webster-Southeast Webster-
Northwest Randolph-
552 AM EST Thu Jan 31 2019

...WIND CHILL ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for portions of southeast Ohio,
and portions of central West Virginia, northeast West Virginia and
northern West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Chill Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Accumulating snow is expected Thursday night and Friday. Winter
weather headlines may be needed.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ523-526-011100-
Northwest Pocahontas-Southeast Randolph-
552 AM EST Thu Jan 31 2019

...WIND CHILL WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING...

This Hazardous Weather Outlook is for portions of northeast West
Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Chill Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Accumulating snow is expected Thursday night and Friday. Winter
weather headlines may be needed.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

OHZ066-011100-
Perry-
552 AM EST Thu Jan 31 2019

...WIND CHILL WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for portions of southeast Ohio.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Chill Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Accumulating snow is expected Thursday night and Friday. Winter
weather headlines may be needed.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ101>103-OHZ086-087-WVZ007-008-016-515>520-524-011100-
Greenup-Carter-Boyd-Gallia-Lawrence OH-Mason-Jackson WV-Roane-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Southeast Pocahontas-
552 AM EST Thu Jan 31 2019

...WIND CHILL ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for portions of northeast
Kentucky, portions of southeast Ohio, and portions of central West
Virginia, northeast West Virginia, southeast West Virginia and
western West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Chill Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ105-WVZ005-006-013>015-026-027-011100-
Lawrence KY-Wayne-Cabell-Lincoln-Putnam-Kanawha-Boone-Clay-
552 AM EST Thu Jan 31 2019

...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING...

This Hazardous Weather Outlook is for portions of northeast
Kentucky, and portions of central West Virginia, southern West
Virginia and western West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Chill Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

VAZ003-004-WVZ024-025-033-034-011100-
Dickenson-Buchanan-Mingo-Logan-McDowell-Wyoming-
552 AM EST Thu Jan 31 2019

This Hazardous Weather Outlook is for southwest Virginia and
southern West Virginia.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

TRM

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 31, 9:58 AM ESTWind Chill AdvisoryRLXBarbour, Braxton, Calhoun, Doddridge, Fayette, Gilmer and 14 more3 hr
Jan 31, 12:50 PM ESTWind Chill AdvisoryRLXPocahontas, Randolph9 hr
Jan 31, 2:53 PM ESTWinter Weather AdvisoryRLXBarbour, Boone, Braxton, Cabell, Calhoun, Clay and 28 more31 hr

Nearby

Wind Chill Warnings in West Virginia, 2019Every wind chill warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.